| Catalog Number |
363421 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: the green clip was place on the wrong side of the tubing.The other set they complained of air in line.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample was provided for evaluation.Visual evaluation along with comparison against the product technical drawing was conducted.Though the sample was assembled within internal specifications, the set was found to have a broken spike (drip chamber).However, the defect was not confirmed to be due to the manufacturing process.Based on the results of the sample evaluation, the defect has been determined to be caused by further processing/handling during clinical application.Additionally, during visual inspection it was confirmed that the pump set was assembled backwards.Incidents of this nature are attributed to operator oversight during the assembly of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.